# SDR HEEA073749

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 5,648 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: PHI407111
- Condition: Leaking
- Location: Input Seal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING. REPLACED WITH SERVICEABLE PART.
